MathSciNet Relay Station
MathSciNet bibliographic data
MR2732315 74K10 (05C76)
Kaveh, A.; Rahami, H. An efficient analysis of repetitive structures generated by graph products. Internat. J. Numer. Methods Engrg. 84 (2010), no. 1, 108–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement